# SDR UPS01236680

- Difficulty date: August 9, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Fairing 3430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BODY FAIRING #3430 HAS CORRODED FRAME AT R/H GND FAN LOUVRE DOOR AFT  CUTOUT.     FRAME FABRICATED AND INSTALLED PER SRM
